# SDR ASAA2023092845387

- Difficulty date: September 28, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,634 hours, 11,173 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH3113
- Condition: Faulty
- Location: #2 Engine
- Part time: 35,634 hours, 11,173 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORT #2 ENGINE WOULD NOT MAKE TAKEOFF POWER. SEE LOG PAGE 60444183. (#PRIAOG/ETOPS). GROUNDED - YES. ACCOMPLISHED TSR 715046 STEPS 1 THROUGH 5 FOUND #2 THROTTLE LAGING BY ONE KNOB TO COMPARE TO #1 THROTTLE RII 86840 (ACCOMPLISHED STEP 9 TSR , REMOVED & REPLACED NO 2 ENGINE EEC PER AMM 73-21-60 FADEC /EEC TEST NML REF AMM 73-21-00-700-802-F00 )PERFORMED POWER ASSURANCE TEST PER AMM 71-00-00 OPERATIONAL TEST OK ENGINE PERFORMANCE ON ENGINE THROTLE LAGS BEHIND FURTHER TROUBLESHOOTING REQUIRED REQUIRED.ACCOMPLSHED BOROSCOPE INSP ,PER PWRPL -72EA -26109- ITEM 1 NO DEFECTS FOUND BORO PLUG S3 ,S4,S8, S1 INSTALLED PER AMM 72-00-00.ACCOMPLISHED PWRPL -72EA-26109 REF LOGPAGE 60444186 AIRECRAFT OK FOR SERVICE.
